# SDR USAA040141

- Difficulty date: April 17, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,619 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCHES, BS 727D S-23L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229.  (M)
